# SDR 97DXTA087

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N540QS
- Make and model: Braero BAE1251000
- Aircraft serial: 259040
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Control Valve
- Condition: Wrong Position
- Location: Cabin Pressure
- Stage of operation: CR
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WILL NOT PRESSURIZE IN FLIGHT.  FOUND MANUAL CONTROL VALVE 'OPEN' DURING GROUND CHECK.  REPOSITIONED VALVE TO 'CLOSED'.  (X)
